# SDR AMCR201103

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N525AC
- Make and model: Gulstm GV
- Aircraft serial: 691
- Aircraft time: 4,708 hours, 1,699 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Module
- Part number: 102711
- Part serial: 0020180
- Condition: Inoperative
- Location: Audio/Video
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIDEO FAILED IN CABIN ENTERTAINMENT SYS. UPON REMOVING THE AUDIO/VIDEO MODULE, THE MODULE HAD A DISTINCT BURNED ODOR TO IT.  A REPLACEMENT MODULE WAS INSTALLED AND WAS INOPERATIVE. REPLACEMENT UNIT DISPLAYED CODE "NO" WHICH MEANS "NEVER ONLINE".  A SECOND UNIT WAS PROCURED, REPAIRED REPAIR STATION, WHICH PERFORMED THE EXACT SAME WAY. DISCUSSIONS WITH THE ACFT MFG AND TECH REPS SUSPECT THERE IS A SOFTWARE ISSUE WITH MODULE. TEARDOWN REPORT OF BOTH REPLACEMENT MODULES SHOWS THERE WAS NO PROBLEMS WITH THE UNITS AS RECEIVED AND DURING THEIR TESTING, AND WAS RETURNED TO SERVICE AS IS. ACFT MFG IS AWARE OF THE PROBLEMS WITH THE REPAIRS.
